Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 130, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at May 10, 2011, 8:51 PM EDT for 6 counties in Kentucky. It was in force for 39 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2011, 8:51 PM EDT (00:51 UTC)
- Expired
- May 10, 2011, 9:30 PM EDT
- In force
- 39 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Breathitt County, KY, Floyd County, KY, Johnson County, KY, Knott County, KY, Magoffin County, KY, Morgan County, KY
The radar
The Jackson,KY radar (KJKL), 36 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 9:00 PM EDT | TSTM WND DMG | 7 Nw Salyersville, KY | TREE FELL ON VEHICLE NEAR POST OFFICE AT EDNA ON HWY 460. DRIVER INJURED. |
| May 10, 9:15 PM EDT | TSTM WND DMG | Langley, KY | A TREE WAS BLOWN DOWN IN LANGLEY BETWEEN 915 AND 920 PM. |
| May 10, 9:22 PM EDT | HAIL 0.5 | 1 N Coon, KY | |
| May 10, 9:40 PM EDT | HAIL 0.5 | 1 N Coon, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 7:45 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.9 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1068 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 2337 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
663 WUUS53 KJKL 110051 SVRJKL KYC025-071-115-119-153-175-110130- /O.NEW.KJKL.SV.W.0130.110511T0051Z-110511T0130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON KY 851 PM EDT TUE MAY 10 2011 THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL BREATHITT COUNTY IN SOUTHEAST KENTUCKY... WESTERN FLOYD COUNTY IN SOUTHEAST KENTUCKY... WESTERN JOHNSON COUNTY IN NORTHEAST KENTUCKY... NORTHERN KNOTT COUNTY IN SOUTHEAST KENTUCKY... MAGOFFIN COUNTY IN SOUTHEAST KENTUCKY... EAST CENTRAL MORGAN COUNTY IN SOUTHEAST KENTUCKY... * UNTIL 930 PM EDT * AT 848 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MINEFORK...OR 8 MILES NORTHEAST OF SALYERSVILLE...AND MOVING SOUTH AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... CONLEY...MASHFORK...BRADLEY AND BURNING FORK AROUND 900 PM EDT. GYPSY...MARSHALLVILLE...SWAMPTON AND ROYALTON AROUND 905 PM EDT. GALDIA...GAPVILLE...DUCO AND BRAINARD AROUND 910 PM EDT. ORDWAY...FREDVILLE AND WALDO AROUND 915 PM EDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE DAVID. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2... WHEN YOU CAN DO SO SAFELY. && LAT...LON 3746 8268 3741 8307 3793 8325 3795 8289 TIME...MOT...LOC 0051Z 352DEG 36KT 3783 8300 WIND...HAIL 60MPH 1.00IN $$ RICHEY
2 follow-up statements
993 WWUS53 KJKL 110114 SVSJKL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 914 PM EDT TUE MAY 10 2011 KYC025-071-115-119-153-175-110130- /O.CON.KJKL.SV.W.0130.000000T0000Z-110511T0130Z/ MORGAN KY-JOHNSON KY-MAGOFFIN KY-FLOYD KY-BREATHITT KY-KNOTT KY- 914 PM EDT TUE MAY 10 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN KNOTT...EAST CENTRAL BREATHITT...WESTERN FLOYD...MAGOFFIN... SOUTHWESTERN JOHNSON AND SOUTH CENTRAL MORGAN COUNTIES UNTIL 930 PM EDT... AT 909 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SKAGGS...OR NEAR SALYERSVILLE...MOVING SOUTH AT 40 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... DUCO...ORDWAY...FREDVILLE AND GALDIA AROUND 920 PM EDT. WALDO...EVANSTON...GUNLOCK AND ORCHARD AROUND 925 PM EDT. VAIL...ELMROCK...HANDSHOE AND MID AROUND 930 PM EDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3787 8286 3746 8268 3741 8307 3785 8322 TIME...MOT...LOC 0114Z 349DEG 35KT 3765 8302 WIND...HAIL 60MPH 1.00IN $$ KAS
389 WWUS53 KJKL 110130 SVSJKL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 930 PM EDT TUE MAY 10 2011 KYC025-071-115-119-153-175-110139- /O.EXP.KJKL.SV.W.0130.000000T0000Z-110511T0130Z/ MORGAN KY-JOHNSON KY-MAGOFFIN KY-FLOYD KY-BREATHITT KY-KNOTT KY- 930 PM EDT TUE MAY 10 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN KNOTT...EAST CENTRAL BREATHITT...WESTERN FLOYD...MAGOFFIN...SOUTHWESTERN JOHNSON AND SOUTH CENTRAL MORGAN COUNTIES IS BEING REISSUED... PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER INFORMATION. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM EDT. LAT...LON 3787 8286 3746 8268 3741 8307 3785 8322 TIME...MOT...LOC 0129Z 349DEG 35KT 3751 8299 $$ KAS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 8:24 PM EDT, 27 minutes earlier.
Area forecast discussion, May 10, 8:24 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 824 PM EDT TUE MAY 10 2011 .SHORT TERM.../THE REST OF TONIGHT/...UPDATED ONGOING TSRA ACTIVITY IS CONFINED TO THE AREA NORTH OF THE MOUNTAIN PARKWAY. HAVE REDUCED THE SEVERE WATCH TO INCLUDE THE PRIMARY THREAT AREA. THE TUNDERSTORMS SEEM TO WANT TO CONTINUE WITH AN MCV CREATING STRONG STORMS. EXPECT THE ACTIVITY TO SUBSIDE WITH THE PASSING OF THE MCV AND COOLING OF THE AIRMASS FOLLOWING THE SETTING SUN. WILL UPDATE AGAIN ONCE ACTIVITY QUIETS DOWN. THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS... /TONIGHT THROUGH FRIDAY/ A SURFACE WARM FRONT HAS EASED ITS WAY NORTHEAST THROUGH THIS AFTERNOON...CURRENTLY ALIGNED FROM NEAR FWA DOWN TO HTS. A SHORT WAVE TROUGH WAS ROTATING THROUGH SOUTHERN IL/IN. MOST OF THE BETTER ACTIVITY IS CURRENTLY ALIGNED ALONG AND JUST SOUTHWEST OF THE WARM FRONT. SEVERE STORMS HAVE FIRED UP IN NORTH CENTRAL KENTUCKY...WITH VERY LARGE HAIL THE PRIMARY CONCERN. THESE WILL CONTINUE TO DRIFT EAST AND SOUTHEAST WITH TIME. LOCATIONS ALONG AND NORTHEAST OF A LINE FROM MOUNT STERLING TO SALYERSVILLE...TO PIKEVILLE...WILL SEE THE BEST CHANCE OF SEEING SOME SEVERE THUNDERSTORMS THROUGH 8 PM. SOUTHWEST OF THIS BOUNDARY...CONVECTION LOOKS MORE UNLIKELY. EXPECT MUCH OF THIS ACTIVITY TO DIE DOWN THIS EVENING...HOWEVER WILL HOLD ONTO AT LEAST A SLIGHT CHANCE POP OVERNIGHT WITH THE POTENTIAL FOR ANY TRAVERSING OUTFLOW BOUNDARIES. THE MODELS ARE IN GOOD AGREEMENT THROUGH THE REST OF THE SHORT TERM...ALTHOUGH DETAILS CONTINUE TO BE A CHALLENGE. THE UPPER LEVEL RIDGE AXIS WILL BE RIGHT OVER US TOMORROW...BEFORE DRIFTING EAST BY THURSDAY. AS SUCH...WOULD EXPECT LESS CONVECTION FOR TOMORROW AFTERNOON AND EVENING...AND THEN A BIT MORE ON THURSDAY. INDIVIDUAL SHORT WAVE TROUGHS WILL BE DIFFICULT TO TIME...SO HAVE GENERALLY USED A DIURNAL TREND TO THE CONVECTION. FOR TEMPERATURES...NEAR RECORD HIGHS IN THE MID TO UPPER 80S ARE EXPECTED ON WEDNESDAY...WITH SLIGHTLY COOLER READINGS ON THURSDAY. LOWS WILL GENERALLY BE IN THE 60S DURING THE OVERNIGHT PERIODS. .LONG TERM.../FRIDAY NIGHT THROUGH TUESDAY/ LOOKING AT THE EXTENDED FORECAST BEGINNING ON FRIDAY...MODELS ARE CONSISTENT ON A RATHER SLOW PROGRESSION TO AN UPPER LEVEL LOW OVER THE CENTRAL PLAINS. THE EURO IS THE MODEL THAT REPRESENTS THIS PATTERN THE BEST ALONG WITH SOME SUPPORT FROM THE GEM SO WILL LEAN TO THE EURO/GEM FOR CHANGES. HOWEVER CONFIDENCE IS STILL LOW DUE TO THE RATHER HARD TO PIN DOWN PROGRESSION OF THE UPPER LEVEL LOW FRIDAY THROUGH THE REST OF THE EXTENDED. WITH NO PROMINENT SURFACE FEATURE TO AID IN CONVECTION IN THE EXTENDED...LOWERED POPS AND WENT WITH A MORE DIURNAL TREND TO THE EXTENDED. DID NOT SEE ANY POINT WHERE SOME LARGE SCALE LIFT WOULD AID IN CONVECTION SO KEPT POPS IN THE SLIGHT TO MID CHANCE RANGE. AS FOR TEMPERATURES...NO SPECIFIC POINT OR BOUNDARY AVAILABLE PRESENT TO AFFECT TEMPS SO THEY WERE NOT CHANGED MUCH AND ONLY SOME DIFFERENTIAL HEATING EFFECTS WERE ADDED. OVERALL...A MURKY EXTENDED IS ON TAP WITH NO SOLID SURFACE FEATURE. THEREFORE...WEATHER WILL BE CONVECTIVE DRIVEN. && .AVIATION.../00Z TO 24Z/...UPDATED THUNDERSTORM ACTIVITY IS CONTINUING OVER NORTHERN KENTUCKY. JKL WILL SEE THE BEST CHANCE OF THIS ACTIVITY BUT LOOKS TO STAY NORTH SO HAVE ONLY INCLUDED VCTS FOR JKL. LOZ AND SME ARE ALREADY STARTING TO CLEAR AND SAT PIC CONFIRMS THE OBS. EXPECT ACTIVITY TO WANE THIS EVENING WITH SOME VALLEY FOG A GOOD BET ONCE AGAIN TOWARDS DAWN. A RENEWED THREAT OF CONVECTION IS EXPECTED AGAIN WEDNESDAY AFTERNOON. && .JKL WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 1 AM EDT WEDNESDAY FOR KYZ044- 051-052-060-104-106>110-119-120. && SHORT TERM...GEOGERIAN/DUSTY LONG TERM....SHALLENBERGER AVIATION...DUSTY
Hazardous weather outlook, May 10, 8:10 PM EDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 810 PM EDT TUE MAY 10 2011 KYZ044-051-052-060-104-106>110-119-120-120315- FLEMING-BATH-ROWAN-MENIFEE-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN- FLOYD-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...OWINGSVILLE...MOREHEAD... FRENCHBURG...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON... SALYERSVILLE...PRESTONSBURG...INEZ...PIKEVILLE 810 PM EDT TUE MAY 10 2011 ...SEVERE THUNDERSTORM WATCH 272 IN EFFECT UNTIL 1 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. SOME STORMS THROUGH THIS EVENING...ESPECIALLY ALONG AND NORTHEAST OF A LINE FROM MOUNT STERLING...TO SALYERSVILLE...TO PIKEVILLE...MAY PRODUCE SEVERE WEATHER WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY OCCURRENCES OF HAIL OR DAMAGING WIND INTO EARLY THIS EVENING. KYZ050-058-059-068-069-079-080-083>088-111>118-120315- MONTGOMERY-ESTILL-POWELL-ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE- MCCREARY-WHITLEY-KNOX-BELL-HARLAN-LEE-BREATHITT-KNOTT-OWSLEY-PERRY- CLAY-LESLIE-LETCHER- INCLUDING THE CITIES OF...MOUNT STERLING...IRVINE...STANTON... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE... HAZARD...MANCHESTER...HYDEN...WHITESBURG 810 PM EDT TUE MAY 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GEOGERIAN/DUSTY
In the hours before
Local storm report, May 10, 7:00 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
700 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM HAIL EWING 38.43N 83.86W
05/10/2011 E0.88 INCH FLEMING KY TRAINED SPOTTER
&&
TBREWERSpecial weather statement, May 10, 7:02 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 702 PM EDT TUE MAY 10 2011 KYZ044-102330- FLEMING- 702 PM EDT TUE MAY 10 2011 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTY THROUGH 730 PM EDT TUESDAY EVENING... FLEMING. AT 701 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FLEMINGSBURG...MOVING SOUTHEAST AT 20 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...TILTON AROUND 710 PM EDT...POPLAR PLAINS AROUND 715 PM EDT...HILLSBORO AROUND 725 PM EDT...RINGOS MILLS AROUND 730 PM EDT... RESIDENTS SHOULD EXPECT TORRENTIAL RAIN...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT TUESDAY EVENING FOR EASTERN KENTUCKY. KAS
Special weather statement, May 10, 8:21 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 821 PM EDT TUE MAY 10 2011 KYZ044-110100- FLEMING- 821 PM EDT TUE MAY 10 2011 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTY THROUGH 900 PM EDT TUESDAY EVENING... FLEMING. AT 821 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NEPTON...OR 6 MILES NORTHWEST OF FLEMINGSBURG...MOVING SOUTHEAST AT 25 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...CRAINTOWN AROUND 830 PM EDT...FLEMINGSBURG AROUND 835 PM EDT...DALESBURG AROUND 840 PM EDT...POPLAR PLAINS AROUND 845 PM EDT...WALLINGFORD AROUND 850 PM EDT... RESIDENTS SHOULD EXPECT TORRENTIAL RAIN...GUSTY WINDS OF 20 TO 30 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT WEDNESDAY MORNING FOR EASTERN KENTUCKY. KAS
Local storm report, May 10, 8:31 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
831 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM HAIL CRANSTON 38.26N 83.44W
05/10/2011 E1.00 INCH ROWAN KY LAW ENFORCEMENT
&&
TBREWERLocal storm report, May 10, 8:33 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
833 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL CRANSTON 38.26N 83.44W
05/10/2011 E1.00 INCH ROWAN KY FIRE DEPT/RESCUE
THE FIRE CHIEF REPORTED THAT QUARTER SIZE HAIL WAS
FALLING IN CRANSTON OFF KY 377.
&&
ARLocal storm report, May 10, 8:35 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
835 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL MOREHEAD 38.19N 83.44W
05/10/2011 E0.50 INCH ROWAN KY LAW ENFORCEMENT
HAIL WAS DIME SIZED.
&&
TBREWERThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 8:07 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Fleming, Morgan, Rowan | 38 min |
| May 10, 8:27 PM EDT | Severe Thunderstorm Warning | JKL | Johnson, Martin, Pike | 48 min |
| May 10, 8:34 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Morgan, Rowan | 41 min |
| May 10, 9:01 PM EDT | Severe Thunderstorm Warning | JKL | Pike | 14 min |
| May 10, 9:10 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Magoffin, Menifee, Morgan, Wolfe | 65 min |
| May 10, 9:12 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Martin, Pike | 28 min |
| May 10, 9:17 PM EDT | Severe Thunderstorm Warning | JKL | Pike | 13 min |
| May 10, 9:29 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Johnson, Knott, Magoffin | 21 min |
| May 10, 9:32 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Knott, Letcher, Pike | 28 min |
| May 10, 9:54 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Harlan, Knott, Letcher, Perry, Pike | 51 min |
| May 10, 10:05 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Harlan, Knott, Letcher, Magoffin | 39 min |
| May 11, 2:10 AM EDT | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Magoffin, Martin, Morgan, Pike | 35 min |
| May 11, 2:36 AM EDT | Flash Flood Warning | JKL | Elliott, Floyd, Johnson, Martin, Morgan | 3 hr |
| May 11, 7:23 AM EDT | Areal Flood Warning | JKL | Elliott, Floyd, Johnson | 4 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.